# SDR IPXA10558990

- Difficulty date: March 17, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1320-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 1320-1380 RBL 22 WL 156.  REPLACED SIDE PANEL IAW SRM 51-40-05, SRM 51-40-08, SRM 51-40-02-0G, SOPM 20-50-19, AMM 51-21-00-7, SRM 51-20-01, SRM 53-00-53-1A1 DETAIL V.
